# SDR F3LA200200026

- Difficulty date: January 25, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 654685010
- Part serial: M1283
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED SEVERE MOVEMENT IN NR 2 ENGINE AT YOKE IN PYLON, INBOARD SIDE.  REPLACED NR 2 ENGINE MOUNT YOKE PER MM 54-41-11, 4C - J, PAGES 41 AND 402.
